# SDR SWIA201439734

- Difficulty date: November 1, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 31,942 hours, 26,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE TOILET AND SMOKE IN CABIN ENROUTE.  REMOVED AND REPLACED RT ACM IAW AMM.
